# SDR CALA2025031302800

- Difficulty date: March 12, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 70,968 hours, 31,818 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYD Y RES OVHT YELLOW SYSTEM RESOVOIR QUANTITY WAS BELOW THE REQUIRED SERVICE LEVEL.  SERVICED YELLOW SYSTEM PER AMM 12-12-29. REMOVED AND REPLACED THE YELLOW CHECK VALVE Y(3083) PER AMM29-24-21-000-001. ACCOMPLISHED TEST 3 IDLE LEAK CHECK PER 71-00-00-710-012-B. LEAK  IS GOOD. NO HYD YELLOW OVHT ECAM MESSAGE DISPLAY. AIRCRAFT OK FOR SERVICE.
